# SDR 9607399909

- Difficulty date: March 31, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N959N
- Make and model: Doug DC-9-31
- Aircraft serial: 47255
- System (JASC): 2120 · Air Distribution System
- Part: Duct Clamp
- Condition: Loose
- Location: Water Separator
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A, B

## Discrepancy

LOSS OF CABIN PRESSURIZATION OCCURRED AT 35,000 FEET, AN EMERGENCY DESCENT WAS MADE TO 10,000 FEET AND FLIGHT DIVERTED TO MCO.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND LOOSE DUCT CLAMP AND BOOT DISCONNECTED AT WATER SEPARATOR.  TIGHTENED CLAMP AND REPLACED THE BOOT, OPERATIONAL CHECK NORMAL.
